MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ2 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 03/15/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: delta cer head 12/14 32mm +5 hip femoral head; altrx neut 32idx48od hip acetabular liner; pinn 100 w/gription 48mm hip acetabular cup; summit por taper sz2 std off hip femoral stem; apex hole elim positive stop acetabular hole eliminator.Initial reporter occupation: non-healthcare professional ¿ attorney.(b)(4).
 
Event or Problem Description
Patient was revised to address instability.Update ad (b)(6) 2018 in addition to what was previously alleged, ppf alleges elevated metal ions.Doi: (b)(6) 2012; dor: (b)(6) 2013; (left hip).
 
Event or Problem Description
Patient was revised to address instability.Update 1/28/15 - disc 209 pfs and medical records received.Pfs alleges patient suffers from pain.Pfs identified patient dob, height and weight.The head is now being reported and a liner is being added.Doi (b)(6) 2012 - dor (b)(6) 2013 (left hip).Update ad 1 may 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets record.In addition to what was previously alleged, ppf alleges elevated metal ions.Added stem due to this allegation.Facility name, associated contact, head and liner expiration date were also added.Doi: (b)(6) 2012 - dor: (b)(6) 2013 (left hip).Patient is bilateral.Please see (b)(4) for right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ2 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8077232
Report Number1818910-2018-75701
Device Sequence Number1527448
Product Code LPH
UDI-Device Identifier10603295059332
UDI-Public10603295059332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number157001080
Device Lot NumberD52B71
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight63